MAUDE Adverse Event Report: ARTHREX, INC. SPEED C" CRVED NDL W/2PEEK IMP & 2-0 FW; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. SPEED C" CRVED NDL W/2PEEK IMP & 2-0 FW; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number SPEED C" CRVED NDL W/2PEEK IMP & 2-0 FW
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was expected but was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported by the rep that during the case, after the first implant deployed, the handle fell apart.The first anchor remains in the soft tissue; the second anchor was not deployed.A competitor's device was used to complete the case.Patient is a (b)(6) year old female.
 
Additional Manufacturer Narrative
Complaint cannot be confirmed.Visual evaluation revealed no damage to the individual components, handle, or mating pegs or holes of the handle of the disassembled device.During testing, the handle halves mated securely without the internal components installed.There was no glue residue noted on the handle pegs or corresponding holes, which could have contributed to the reported event.Both implants were present on the returned device; therefore no implant had been left in the patient as reported.

Brand Name
SPEED C" CRVED NDL W/2PEEK IMP & 2-0 FW
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7629117
Report Number1220246-2018-00523
Device Sequence Number16502063
Product Code GAT
UDI-Device Identifier00888867102675
UDI-Public00888867102675
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K132043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberSPEED C" CRVED NDL W/2PEEK IMP & 2-0 FW
Device Catalogue NumberAR-4502
Device Lot NumberF184670
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer06/11/2018
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;